MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 TYPE1 PPS SO 9X137MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC 133 TYPE1 PPS SO 9X137MM; PROSTHESIS, HIP
Catalog Number 51-103090
Medical Device Problem Codes Migration or Expulsion of Device (1395); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Scar Tissue (2060); Osteopenia/ Osteoporosis (2651)
Date of Event 09/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a hip revision approximately five months¿ post implantation due to aseptic loosening, poor bone quality, and suspected prosthetic joint infection, not clinically confirmed.During the revision noted vasculitis, scar tissue and subsidence of femoral component.The stem, liner, and head were exchanged without complications.The acetabular component remained implanted.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis as its location is unknown; however, an investigation of the reported event is in progress.Once the investigation is completed, as supplemental medwatch will be submitted.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
Cmp-(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected component code: mechanical (g04) ¿ stem visual inspection found little significant damage to the returned stem.Watermarks are present on the non-coated, distal end of the stem.Light scuffing was observed around the neck and collar.A small chip or light spot is present in the porous coating.No damage was observed along the spine of the stem.Dhr was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TPRLC 133 TYPE1 PPS SO 9X137MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15650118
Report Number0001825034-2022-02392
Device Sequence Number2356602
Product Code LZO
UDI-Device Identifier00880304498334
UDI-Public(01)00880304498334(17)310406(10)6987266
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number51-103090
Device Lot Number6987266
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2022
Supplement Date Received by Manufacturer11/28/2022
Initial Report FDA Received Date10/21/2022
Supplement Report FDA Received Date12/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK HEAD; UNK LINER
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale